Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes bleeding after vibrator usage?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6447 Questions
Question
Bleeding after vibrator
Posted Sat, 4 Jan 2014 in Women's Health
 
 
Answered by Dr. Indu Kumar 52 minutes later
Brief Answer: You can take tablet Ethamsylate 500 mg TDS. Detailed Answer: Hello XXXXXXX Thanks for writing to XXXXXXX Bleeding may occur if vibrator is used vigorously. Bleeding can be controlled by applying firm pressure at the site. You may take tablet Ethamsylate 500 mg thrice daily for 2-3 days depending upon severity. If there is another problem you can consult your doctor. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor